# SDR MASA200400718

- Difficulty date: December 21, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N47239
- Make and model: Cndair CL6002B19
- Aircraft serial: 7239
- Aircraft time: 16,068 hours, 12,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Part serial: NA
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6239 PHX - SBP FLOOR LEVEL EMERGENCY FLOOD LIGHTS HAVE ONE BULB OUT AT THE PAX DOOR.  MAINTENANCE REMOVED AND REPLACED THE BULB.
